Since December, I've been taperiNg down my Fentanyl patch, after about 6byears at 100 mcg every 3 days.At that point I went down to a 50mcg every 3 days. I made the move because I had recentlycome across a GREAT supplement that really did what it said, as far as really helping with my pain, called Laminine, which I use faithfully and yes! sell it for 35.95 a bottle or 3 for 107.95, NO S&H! ANYWAY, though pain levels have decreased, I've become increasingly depresseed and SO fatigued. Besides Fibro, I alsi suffered a stroke in 2007, which hit directly in my frontal lobe where my emotional seat is, and my emotions are all over the map. I'm also experiencing extreme fatigue.I don't wish this on anyone but is this normal for withdrawal of Fentanyl? OH-and forgive me for dropping my business into my post, but it's the only thing I have going and the only way I've been able to even think about freedom from this beast. If anyone has further insight, all is welcome! God Bless
Fentanyl withdrawal symptoms are weakness/fatigue, insomnia, joint pains, back ache and palpitations. So, a gradual reduction in dosage is usually advised. As you are following this protocol, the intensity of withdrawal symptoms should be less. However, if it worsens consult your doctor, he may change the dosage.
my mother has been on these fentanyl patches for 17 years and here just recently they took her off cold turkey today is day 4 she cant sleep has constant pain nausea she has mood swings highs and lows they tell her that she will jus have to cope but what do you tell your mother who is begging for relief and nothing helps I even gave her some of my hydrocodone 325mg to try to help but nothing seems to work we really need to know how long the withdraw symptoms last and how long she will be in this hell before relief comes thanks renee cullers
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.